# SDR SWIA20230225

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 45,326 hours, 39,983 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER PCU FWD ATTACH FITTING ASSY HAS  SEVERAL DEEP GOUGES. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR. FORM M-337 WILL BE REQUIRED. (FILED CLOSED)COMPLIED WITH BLENDING OUT GOUGE MARK AND ROTO-PEEN ON LOWER RUDDER PCU FWD ATTACH FITTING ASSY (P/N 600-21067-19) IN REFERENCE TO REO 601R-55-31-429 REV -- DATED 27 FEB 2023.  REFER TO CAMP 26272799 FOR EDDY CURRENT NDT.FLAPSPEED PRO ROTO PEEN  SN PRO-3540  CAL DUE  05/31/2023* THE AIRCRAFT MUST NOT BE OPERATED BEYOND 12 MONTHS FROM THE ISSUE DATE OF THIS REPAIR.ANALYSIS  TO  DETERMINE  ADDITIONAL  REQUIREMENTS  WILL  BE  COMPLETED WITHIN 12 MONTHS OF THE ISSUE DATE OF THIS REPAIR DATED 27 FEB 2023
